# SDR 2013FA0000170

- Difficulty date: February 2, 2013
- Submitted: March 15, 2013
- Operation: General aviation
- Aircraft: N9691S
- Make and model: Bbavia 7GCAA
- Aircraft serial: 115
- System (JASC): 3210 · Main Landing Gear
- Part: Tab
- Part number: 34392LL
- Condition: Cracked
- Location: Mlg
- Part time: 6,485 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING AND ROLLOUT, LT MLG COLLAPSED.  TAB ON THE LT FWD LANDING GEAR ATTACH CLUSTER FAILED CAUSING THE GEAR TO COLLAPSE.
